# SDR DALA13065261705

- Difficulty date: November 29, 2013
- Submitted: December 1, 2013
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 56,018 hours, 14,607 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Malfunctioned
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT OVERWING SLIDE BOTTLE NOT INDICATING ARMED.  R & R RT OVERWING SLIDE BOTTLE.
